Used bleaching cream Piona, now my skin is darker. Is this permanent? (photo)

I was trying to get rid of a dark shadow on my upper lip and chin so I used Piona bleaching cream. It worked beautifully so I stopped Now my skin where I had put the cream on is dark. Very visibly dark. I look like I have a mustache. So embarrassing. Come to find out from the internet that is a side effect of Piona. Is this temporary? Help?

Doctor Answers 1

Adverse effect to bleaching cream

Hi.mostly the kind of pigmentation which you have developed is the adverse effect of the bleaching cream which you had used.start yourself on some anti-allergic tablets like levocetrizine and topically start applying mild steroid cream like fluticasone cream for 5-7 days.strict photoprotection with sunscreen application is an adjuvant important treatment.after 5-7 days start the application of kojic cream at night time.If possible consult your dermatologist .

Adverse effect to bleaching cream

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Hi.mostly the kind of pigmentation which you have developed is the adverse effect of the bleaching cream which you had used.start yourself on some anti-allergic tablets like levocetrizine and topically start applying mild steroid cream like fluticasone cream for 5-7 days.strict photoprotection with sunscreen application is an adjuvant important treatment.after 5-7 days start the application of kojic cream at night time.If possible consult your dermatologist .

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.